Jump to content

Photo
Accutane

Hairloss Within One Month Of Accutane.

oil zinc hair loss

12 replies to this topic

#1 mogthemighty

mogthemighty

    Junior Member

  • Members
  • Posts & Likes
    Posts: 38
    Likes: 7
About Me
  • Gender:Male
  • Location:Essex, UK
  • Interests:Beauty, Makeup, Fashion, Humour, Being Silly and Outrageous, Redefining Westernised ideals of life.
  • Joined: 03-July 13

Achievements

     

Posted 07 July 2013 - 03:27 PM

So as you can tell from the title I've been getting hairloss :( my perfectly rounded hairline has began to recede! I've stopped taking my tablets but i'm sort of leaning towards a low dose course as I've spent £200 on tablets :( what's everyone's opinions? I was thinking if i moisturise my scalp with coconut oil every other night, take biotin, zinc and vitamin c maybe i can minimise hair shedding? :(

#2 oli girl

oli girl

    Veteran Member

  • Veteran Members
  • Posts & Likes
    Posts: 1,679
    Likes: 108
About Me
  • Gender:Female
  • Location:USA
  • Joined: 16-March 09

Posted 07 July 2013 - 09:09 PM

Well, the issue is that Accutane can cause Alopecia, TE and if MPB runs in your family then it can speed up the process. Dosage doesn't always matter as some who have taken as little as 20mg have experienced hair loss. I have read very few who have minor hair loss and recovered once course was over. You have to decide what's more important possible no acne short or long term or possible long term hair loss.

 

Good Luck



#3 oilydave94

oilydave94

    Member

  • Members
  • Posts & Likes
    Posts: 118
    Likes: 22
About Me
  • Gender:Male
  • Joined: 22-January 13

Posted 07 July 2013 - 09:21 PM

If it's TE, the one positive about it, it's usually temporary and you'll make a full recovery. 



#4 mogthemighty

mogthemighty

    Junior Member

  • Members
  • Posts & Likes
    Posts: 38
    Likes: 7
About Me
  • Gender:Male
  • Location:Essex, UK
  • Interests:Beauty, Makeup, Fashion, Humour, Being Silly and Outrageous, Redefining Westernised ideals of life.
  • Joined: 03-July 13

Achievements

     

Posted 08 July 2013 - 01:38 AM

Luckily i don't have male-pattern baldness in my genes; my mum starts to lose hair when stressed though (i'm a guy by the way haha). The thing is i only have mild acne and in the month on accutane i'm completely clear :( i love my hair though.

#5 ibs

ibs

    New Member

  • Members
  • Posts & Likes
    Posts: 18
    Likes: 2
About Me
  • Joined: 27-May 13

Posted 08 July 2013 - 02:22 AM

I took accutane for about 7 weeks, started visibly shedding after about a month like you. I never really noticed the fallen out hair because I have short hair, but over time i saw my hair becoming much thinner and my hairline receding significantly. I'm now 5 weeks past accutane, still shedding hair, and look worse than ever (My facial features really only work with a full head of hair, with my hairline back by about a full cm I really wish I could go back to the way I looked before accutane). However, there's hope. Read: http://www.acne.org/...about-hair-loss

Especially pages 90-130 are useful, just takes some time. If you only have mild acne, stay off accutane and even if you relapse I would try to work with different methods.



#6 mogthemighty

mogthemighty

    Junior Member

  • Members
  • Posts & Likes
    Posts: 38
    Likes: 7
About Me
  • Gender:Male
  • Location:Essex, UK
  • Interests:Beauty, Makeup, Fashion, Humour, Being Silly and Outrageous, Redefining Westernised ideals of life.
  • Joined: 03-July 13

Achievements

     

Posted 08 July 2013 - 03:13 AM

Thanks for the advice guys :) it's really put me at ease haha; just gonna take all the things recommended for new hair growth and essentially the go-to hair growth stuff (pre-natal pretty much). So Vitamin E, C, Zinc and Biotin. I've already partially broken into one packet so there's 8 tablets in there left; I'll use them once every other week for if/when my skin starts to get really oily again, just pushing it back for a little while longer. Hopefully I won't have a relapse on my skin but if I do I'm considering Dan's Regime...Regiment....one of those I get them mixed up :D It's a lot cheaper than buying Accutane even if I get them shipped to the UK. At the end of the day I've caught the hair loss before it's gotten too bad so hopefully it won't shed too much extra post accutane haha; just gonna cake on oil and hope for the best. Looking forwards to being able to go on sunbeds and be tattooed again :D



#7 mogthemighty

mogthemighty

    Junior Member

  • Members
  • Posts & Likes
    Posts: 38
    Likes: 7
About Me
  • Gender:Male
  • Location:Essex, UK
  • Interests:Beauty, Makeup, Fashion, Humour, Being Silly and Outrageous, Redefining Westernised ideals of life.
  • Joined: 03-July 13

Achievements

     

Posted 08 July 2013 - 03:39 AM

Just had a total panic attack reading that MPB is inherited through the X chromosone; but apparently my Mum's side didn't have baldness (thank god haha). I'm looking into Minoxidil for hairloss; just in case though ;) I should probably stop putting all this crap into my body haha I'm probably 80% antibiotics by now.



#8 whoartthou1

whoartthou1

    Veteran Member

  • Veteran Members
  • Posts & Likes
    Posts: 1,388
    Likes: 44
About Me
  • Joined: 06-July 12

Posted 10 July 2013 - 03:56 PM

how long were you on antibiotics for? I experienced hair loss on accutane as well



#9 Like Moonlight

Like Moonlight

    Member

  • Moderators
  • Posts & Likes
    Posts: 966
    Likes: 170
About Me
  • Gender:Female
  • Joined: 17-May 13

Achievements

     

Posted 10 July 2013 - 08:06 PM

I had hair loss after the accutane course I did, I was freaking out. No one could notice but my shower drain and brush. And holy crap I was loosing hair at a fast pace. Luckily with taking biotin for a few months my hair stopped falling out and since time my hair has returned to normal. Hope this gives you hope anyways. But if you notice yourself loosing a lot of hair I would stop. I've heard stories of people going bald. Pay attention to those side effects.

#10 mogthemighty

mogthemighty

    Junior Member

  • Members
  • Posts & Likes
    Posts: 38
    Likes: 7
About Me
  • Gender:Male
  • Location:Essex, UK
  • Interests:Beauty, Makeup, Fashion, Humour, Being Silly and Outrageous, Redefining Westernised ideals of life.
  • Joined: 03-July 13

Achievements

     

Posted 11 July 2013 - 02:44 AM

how long were you on antibiotics for? I experienced hair loss on accutane as well

I have been on numerous antibiotics since 15; i'm 19 now.



#11 whoartthou1

whoartthou1

    Veteran Member

  • Veteran Members
  • Posts & Likes
    Posts: 1,388
    Likes: 44
About Me
  • Joined: 06-July 12

Posted 11 July 2013 - 05:53 PM

what dosage have you been on for accutane for that month?



#12 mogthemighty

mogthemighty

    Junior Member

  • Members
  • Posts & Likes
    Posts: 38
    Likes: 7
About Me
  • Gender:Male
  • Location:Essex, UK
  • Interests:Beauty, Makeup, Fashion, Humour, Being Silly and Outrageous, Redefining Westernised ideals of life.
  • Joined: 03-July 13

Achievements

     

Posted 12 July 2013 - 02:02 AM

what dosage have you been on for accutane for that month?

 

I was on 30mg for the first two weeks and then 60mg for the second two; I'm an 100kg 6'2 male.



#13 Lulu88

Lulu88

    New Member

  • Members
  • Posts & Likes
    Posts: 1
    Likes: 0
About Me
  • Joined: 11-April 14

Posted 11 April 2014 - 12:44 AM

Hairloss on Accutane is said to be normal as it is a Derravitive of Vitamin A as well as a chemomtherapy drug. I was currently on 20mg a day and i weigh only 90 pounds and was currently into 4 and a half months on treatment and had to stop due to the terrible side affects i experienced wih hair loss being one of them. Ive probaby lost about 60% of my hair if not more and taken it from elbow length to a short bob. However after 2 months stopping treatment the shedding has stopped. Ive been taking Biotin, Folic acid, Omega oils, Iron and MSM. Im yet to see results of new growth as it only been a week since the shedding has completly stopped as i have been on chemotherpay drugs once before and had all my hair grow back in just over a year. The important thing is just to remember that even though you frustrated at how long its take just keep taking your hair supplements esp Biotin and to at least oil your hair once a week to promote growth and make it stronger !!!






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users